# SDR CALA2023092902922

- Difficulty date: September 21, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 104,363 hours, 18,885 cycles
- Engine: Pwa PW4077
- Engine time: 86,619 hours, 16,031 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed Insp
- Location: Nr 1
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FAILED HUB INSPECTION EA 7231-02005 AS STATED ON CERIFICATE OF NONCONFORMANCE ADD PARTS DATA ROTABLE PARTS CHANGE WAS INDICATED - TT # 1604907  SN OFF 7025 ENGINE, (PW4077  OFF 26-7200-9-0001 7025 ON 26-7200-9-0001 7110 INSTALLED NEW ENGINE IN THE #1 POSITION PER TASK CARD 97-7100-1-9800. ALL OP''S AND LEAK CHECKS ARE GOOD DURING ENGINE RUNS.
